# SDR CA190328002

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Part time: 33,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) R1 DOOR FRAME 16 DOOR STOPS, NR 1 LOWER INBD HOLE WAS CRACKED.
